# SDR SWIA95718

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2724S
- Make and model: Swrngn SA227AC
- Aircraft serial: AC720
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

COMPLETE HYDRAULIC FAILURE, LEFT SYSTEM FIRST THEN COMPLETE PRESSURE LOSS.  REPLACED DEFECTIVE HYDRAULIC PRESSURE LINE AT LEFT ENGINE FIREWALL AND SERVICED SYSTEM.  SPRAYED DOWN SURROUNDING AREA AND RAN LEFT ENGINE TWICE, NO LEAKS NOTED.  RESERVICED RESERVOIR TO FULL LEVEL.
